Advertisement

Integrability and Group Theoretical Aspects of Deformed N-Coupled Hirota Equations

  • S. Suresh KumarEmail author
  • R. Sahadevan
Original Paper
  • 19 Downloads

Abstract

The integrability and group theoretical aspects of deformed N-coupled Hirota equations are presented. We show that the deformed N-coupled Hirota equations admit a Lax representation along with differential constraints on the deforming functions. We observe that the differential constraints of deformed N-coupled Hirota equations and the differential constraints of deformed N-coupled nonlinear Schrödinger equations (N-coupled NLS) given in Suresh Kumar (Nonlinear Dyn 90:2783–2795, 2017) are one and the same. Further, we derive its Lie point symmetries and other consequences including exact solutions. We also report that the deformed N-coupled Hirota equations admit a trilinear representation and derived one and two soliton solutions.

Keywords

Lax pair Lie point symmetries Integrability Deformed coupled Hirota equations Trilinear representation 

Notes

Acknowledgements

The authors are thankful to the anonymous referees for their constructive suggestions. The first author (S.S) would like to thank the Management and Principal of C. Abdul Hakeem College(Autonomous), Melvisharam for their support and encouragement. The second author (R.S) is supported by University Grants Commission Emeritus Fellowship(New Delhi).

References

  1. 1.
    Abhinav, K., Guha, P.: Inhomogeneous Heisenberg Spin Chain as a Non-holonomically Deformed NLS System. arXiv preprint, arXiv: 1703.02353 (2017)
  2. 2.
    Ablowitz, M.J., Kaup, D.J., Newell, A.C., Segur, H.: The inverse scattering transform-Fourier analysis for nonlinear problems. Stud. Appl. Math. 53, 249–315 (1974)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Ablowitz, M.J., Clarkson, P.A.: Solitons, Nonlinear Evolution Equations and inverse Scattering. Cambridge University Press, Cambridge (1992)zbMATHGoogle Scholar
  4. 4.
    Bluman, G.W., Cole, J.D.: Similarity Methods for Differential Equations. Springer, New York (1974)CrossRefGoogle Scholar
  5. 5.
    Bluman, G.W., Kumei, S.: Symmetries and Differential Equations. Springer, New York (1989)CrossRefGoogle Scholar
  6. 6.
    Bluman, G.W., Anco, S.C.: Symmetry and Integration Methods for Differential Equations. Springer, New York (2002)zbMATHGoogle Scholar
  7. 7.
    Brugarinoa, T., Sciacca, M.: Singularity analysis and integrability for a higher order nonlinear Schrödinger equation governing pulse propagation in a generic fiber optic. Opt. Commun. 262, 250–256 (2006)CrossRefGoogle Scholar
  8. 8.
    Fokas, A.S.: Symmetries and integrability. Stud. Appl. Math. 77, 253–299 (1987)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Guha, P., Mukerjee, I.: Study of the family of Nonlinear Schrödinger equations by using the Adler–Kostant–Symes framework and the Tu methodology and their Nonholonomic deformation. arXiv:1311.4334v4 [nlin.SI] (2014)
  10. 10.
    Hietarinta, J.: Introduction to the Hirota Bilinear method. Lect. Notes Phy. vol. 495 (1997)Google Scholar
  11. 11.
    Ibragimov, N.H.: CRC Handbook of Lie Group Analysis of Differential Equations, Volume I: Symmetries, Exact Solutions and Conservation Laws. CRC Press, Boca Raton (1993)Google Scholar
  12. 12.
    Kundu, A., Sahadevan, R., Nalinidevi, L.: Nonholonomic deforamation of Kdv and mKdv equations and their symmetries, hierarchies and integrability. J. Phys. A Math. Theor. 42, 115213 (2009)CrossRefGoogle Scholar
  13. 13.
    Kundu, A.: Nonlinearizing linear equations to integrable systems including new hierarchies with nonholonomic deformations. J. Math. Phys. 50, 102702 (2009)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Kundu, A.: Two-fold integrable hierarchy of nonholonomic deformation of the derivative nonlinear Schrödinger and the Lenells–Fokas equation. J. Math. Phys. 51, 022901 (2010)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Lakshmanan, M., Rajasekar, S.: Nonlinear Dynamics, Integrability, Chaos and Patterns. Springer, Berlin (2003)zbMATHGoogle Scholar
  16. 16.
    Lakshmanan, M., Sahadevan, R.: Painlevé analysis, Lie symmetries and integrability of coupled nonlinear oscillators of polynomial type. Phys. Rep. 224, 1–93 (1993)CrossRefGoogle Scholar
  17. 17.
    Lax, P.D.: Integrals of nonlinear equations of evolution and solitary waves. Commun. Pure Appl. Math. 21, 467–490 (1968)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Ma, W.X., Huang, T., Zhang, Y.: A multiple exp-function method for nonlinear differential equations and its application. Phys. Scr. 82, 065003 (2010)CrossRefGoogle Scholar
  19. 19.
    Ma, W.X., Yong, X., Zhang, H.Q.: Diversity of interaction solutions to the (2+1)-dimensional Ito equation. Comput. Math. Appl. 75(1), 289–295 (2018)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Ma, W.X., Zhou, Y.: Lump solutions to nonlinear partial differential equations via Hirota bilinear forms. J. Differ. Equ. 264(4), 2633–2659 (2018)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Ma, W.X., Zhu, Z.: Solving the (3 + 1)-dimensional generalized KP and BKP equations by the multiple exp-function algorithm. Appl. Math. Comput. 218(24), 11871–11879 (2012)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Mahalingam, A., Alagesan, T.: Singularity structure analysis of inhomogeneous Hirota and higher order nonlinear Schrödinger equations. Chaos Solitons Fractals 25, 319–323 (2005)CrossRefGoogle Scholar
  23. 23.
    Myrzakulov, R., Mamyrbekova, G.K., Nugmanova, G.N., Yesmakhanova, K.R., Lakshmanan, M.: Integrable motion of curves in self-consistent potentials: relation to spin systems and soliton equations. Phys. Lett. A 378(30–31), 2118–2123 (2014)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Olver, P.J.: Applications of Lie Groups to Differential Equations. Springer, Berlin (1986)CrossRefGoogle Scholar
  25. 25.
    Ovsiannikov, L.V.: Group Analysis of Differential Equations. Academic Press, New York (1982)zbMATHGoogle Scholar
  26. 26.
    Ozer, M.N.: A new integrable reduction of the coupled nonlinear Schrödinger equation. Turk. J. Math. 22, 319–333 (1998)zbMATHGoogle Scholar
  27. 27.
    Pei, L., Li, B., Xu, S.: The integrability conditions and solutions of nonautonomous Hirota equation. Nonlinear Dyn. 90, 2111–2118 (2017)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Sahadevan, R., Nalinidevi, L.: Similarity reduction, nonlocal and master symmetries of sixth order Korteweg–de Vries equation. J. Math. Phys. 50, 053505 (2009)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Sahadevan, R., Nalinidevi, L.: Integrability of certain deformed nonlinear partial differential equations. J. Nonlinear Math. Phys. 17, 379–396 (2010)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Sahadevan, R., Radhakrishnan, R., Lakshmanan, M.: Integrability and singularity structure of coupled nonlinear Schrödinger equations. Chaos Solitons Fractals 5(12), 2315–2327 (1995)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Shao, Y., Zeng, Y.: The solutions of the NLS equations with self-consistent sources. J. Phys. A 38, 2441 (2005)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Suresh Kumar, S., Balakrishnan, S., Sahadevan, R.: Integrability and Lie symmetry analysis of deformed \(N\)-coupled nonlinear Schrödinger equations. Nonlinear Dyn. 90, 2783–2795 (2017)CrossRefGoogle Scholar
  33. 33.
    Wazwaz, A.M., Tantawy, El: A new integrable (3+1) dimensional Kdv—like model with its multiple-soliton solutions. Nonlinear Dyn. 83, 1529–1534 (2016)MathSciNetCrossRefGoogle Scholar
  34. 34.
    Wen, L.L., Zhang, H.Q.: Rouge wave solutions of the (2+1)-dimensional derivative nonlinear Schrödinger equation. Nonlinear Dyn. 86(2), 877–889 (2016)MathSciNetCrossRefGoogle Scholar
  35. 35.
    Yang, J.Y., Ma, W.X., Qin, Z.Y.: Lump and lump-soliton solutions to the (2+1)-dimensional Ito equation. Anal. Math. Phys. 8(3), 427–436 (2018)MathSciNetCrossRefGoogle Scholar
  36. 36.
    Zhang, H.Q., Ma, W.X.: Lump solutions to the (2+1)-dimensional Swada–Kotera equation. Nonlinear Dyn. 87(4), 2305–2310 (2017)CrossRefGoogle Scholar
  37. 37.
    Zhang, J.B., Ma, W.X.: Mixed lump–kink solutions to the BKP equation. Comput. Math. Appl. 74(3), 591–596 (2017)MathSciNetCrossRefGoogle Scholar
  38. 38.
    Zhang, H.Q., Wang, Y., Ma, W.X.: Binary Daroux transformation for the coupled Sasa–Satsuma equations. Chaos 27, 073102 (2017)MathSciNetCrossRefGoogle Scholar
  39. 39.
    Zhang, H.Q., Yuan, S.S.: Dark soliton solutions of the defocusing Hirota equation by the binary Daroux transformation. Nonlinear Dyn. 89(1), 531–538 (2017)CrossRefGoogle Scholar
  40. 40.
    Zhang, H.Q., Yuan, S.S.: General \(N-\)dark vector soliton solution for multi-component defocusing Hirota system in the optical fiber media. Commun. Nonlinear Sci. Numer. Simul. 51, 124–132 (2017)MathSciNetCrossRefGoogle Scholar
  41. 41.
    Zhao, H.Q., Ma, W.X.: Mixed lump–kink solutions to the KP equation. Comput. Math. Appl. 74(6), 1399–1405 (2017)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature India Private Limited 2019

Authors and Affiliations

  1. 1.PG and Research Department of MathematicsC. Abdul Hakeem College (Autonomous)Melvisharam, Vellore DtIndia
  2. 2.Ramanujan Institute for Advanced Study in MathematicsUniversity of MadrasChennaiIndia

Personalised recommendations